# SDR UIEA2013060400307

- Difficulty date: June 1, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,435 hours, 21,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS INOPERATIVE, AND MISSING LENS BETWEEN A3-A4 LAVS.  R & R LAMPS ON IAW AMM 33-51-11 AND INSTALLED NEW LENS BETWEEN A3-A4 LAVS IAW .
